MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS HTR-PEKK; FACIAL IMPLANT

OXFORD PERFORMANCE MATERIALS HTR-PEKK; FACIAL IMPLANT
Model Number PK620898
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
The sales rep received information from the physician that she plans to remove the implant, as it was infected again.Upon follow up, it was reported that the patient had an infection approximately one-week post op.At that time, the patient was treated with antibiotics and the infection was thought to have been resolved.The sales rep was unable to confirm whether this is a different type of infection or when it was identified.This report is 1 of 2 as two separate devices were implanted at the same time.

Brand Name
HTR-PEKK
Common Device Name
FACIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS
po box 585
30 souh satellite road
south windsor CT 06074
MDR Report Key8452606
Report Number3009582362-2019-00002
Device Sequence Number2888055
Product Code KKY
UDI-Device Identifier00810042034037
UDI-Public00810042034037
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K161052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPK620898
Device Lot Number202442-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2019
Initial Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR